I can't answer as far as Flomax dude, but since taking Terazosin for two years, my ejaculate is maybe HALF the volume that it was prior. I don't know if it's the medication or the prostate condition (enlarged) that's responsible... but do suspect the medication. I haven't checked it under a microscope, but common sense might indicate that half the semen equals half the sperm????
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.